English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Do nonlinear waves in random media follow nonlinear diffusion equations?

MPS-Authors
/persons/resource/persons184695

Laptyeva,  T. V.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons184363

Bodyfelt,  J. D.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons184497

Flach,  S.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Laptyeva, T. V., Bodyfelt, J. D., & Flach, S. (2013). Do nonlinear waves in random media follow nonlinear diffusion equations? Physica D-Nonlinear Phenomena, 256, 1-6. doi:10.1016/j.physd.2013.04.005.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-865E-6
Abstract
There is no abstract available